# SDR N6WA20140712002

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 24,325 hours, 16,449 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR MSG INTERMITTENT.  DEFERRED RT EMER EXIT DOOR INDICATION IAW MEL 52-70-03 CAT C.
